| Model Number |
386803 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.A photo of the defect could assist our quality team in their investigation.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.Batch number is unavailable and hence unable to perform the dhr review of the affected batch.As no photo/sample is returned for evaluation, actual root cause could not be established.The complaint will be re-opened and re-investigated when sample is returned.
Event or Problem Description
It was reported that the bd cathena intravascular catheter experienced the needle piercing through the catheter during catheter introduction.The following information was provided by the initial reporter: defective catheter at time of venous access.Following the recommendations for use, in preparation, held the baseplate and moved the catheter forward about 3mm and returned it to its original position, a piece of catheter appeared at the tip of the needle.
Additional Manufacturer Narrative
Event or Problem Description